Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196

      [Search Papers] [Print this List]
    1731. T. Sharif, S. Yassemi and L. Khatami,
    Grade and gorenstein dimension,
    Comm. Algebra 29(2001), 5085-5094  [abstract]    MR 2002g:13028
     
    1732. A. Abdollahi and A. Mohammadi Hassanabadi,
    A permutability problem in infinite groups and Ramsey's theorem,
    Bull. Aust. Math. Soc. 64(2001), 27-31  [abstract]    MR 2002f:20064
     
    1733. K. Divaani-Aazar and R. Naghipour,
    Integral closure and ideal topologies in modules,
    Comm. Algebra 29(2001), 5239-5250  [abstract]    MR 2002i:13035
     
    1734. P. D. Johnson Jr., A. J. W. Hilton and A. Daneshgar,
    Relations among the fractional chromatic, choice, Hall, and Hall-condition numbers of simple graphs,
    Discrete Math. 241(2001), 189-199  [abstract]   
     
    1735. M. Hesaaraki and S. M. Moghadas,
    Existence of limit cycles for predator-prey systems with a class of functional responses,
    Ecol. Model. 142(2001), 1-9  [abstract]   
     
    1736. B. Davvaz,
    On Hv-groups and fuzzy homomorphisms,
    J. Fuzzy Math. 9(2001), 271-278  [abstract]    MR 1839971
     
    1737. B. Davvaz,
    Interval-valued fuzzy ideals in a hyperring,
    Ital. J. pure Appl. Math. (2001), 117-124  [abstract]   
     
    1738. M. Hesaaraki and A. Razani,
    On the existence of Chapman-Jouguet detonation waves,
    Bull. Aust. Math. Soc. 63(2001), 485-496  [abstract]    MR 2002h:35189
     
    1739. M. Hesaaraki and A. Razani,
    Detonative travelling waves for combustions,
    Appl. Anal. 77(2001), 405-418  [abstract]   
     
    1740. S. Akbari, H. R. Maimani and Ch. Maysoori,
    Minimal defining sets for trivial 2-(v,3,v-2) designs,
    Australas. J. Combin. 23(2001), 5-8  [abstract]    MR 2001K:05027
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.